# SDR FDEA201203291195

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 87,975 hours, 32,509 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: FX85710156957
- Condition: Cracked
- Location: Zone 500
- Part time: 87,957 hours, 32,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER CAP AT WING STA XORS 347.750, THREE FASTENER HOLES FOUND CRACKED IAW NDT SPM PART 06.  COMPLIED REPAIR IAW EA 8-5710-156957,  REPAIR CLASSIFIED AS MAJOR.
